# SDR UPS99829524

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: J0602969
- Condition: Corroded
- Location: Bs 390-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT CUSP AT FS 390 TO 400, THE UPPER SURFACE IS CORRODED BEYOND LIMITS.  REMOVED CUSP BEAM FROM FS 370 TO 470.  FABRICATED CUSP AND REPAIR ANGLES IAW SRM 53-2-5 FIG 15A. CPCP
